首页 | 本学科首页   官方微博 | 高级检索  
     

ON THE COEFFICIENTS OF CERTAIN CLASSES OF p-VALENT FUNCTIONS
引用本文:杨定恭. ON THE COEFFICIENTS OF CERTAIN CLASSES OF p-VALENT FUNCTIONS[J]. 苏州大学学报(医学版), 1991, 7(2): 103-108
作者姓名:杨定恭
作者单位:[2]苏州大学数学系
摘    要:
In this paper ,we point out that Theorem 3 of Aouf [1] and Theorem 1 of Aouf [2] are in general false for n≥p 2 and correct these results

关 键 词:p叶函数  星形函数  参数估计  不等式

ON THE COEFFICIENTS OF CERTAIN CLASSES OF p-VALENT FUNCTIONS
Yang Dinggong Mathematies Department. ON THE COEFFICIENTS OF CERTAIN CLASSES OF p-VALENT FUNCTIONS[J]. Journal of Suzhou University(Natural Science), 1991, 7(2): 103-108
Authors:Yang Dinggong Mathematies Department
Affiliation:Yang Dinggong Mathematies Department
Abstract:
Keywords:p-valent   analytic   starlike   close-to-convex   coefficient estimates.
本文献已被 CNKI 维普 等数据库收录!
设为首页 | 免责声明 | 关于勤云 | 加入收藏

Copyright©北京勤云科技发展有限公司  京ICP备09084417号